# SDR SIMA201134201

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 29,654 hours, 27,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525370003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND TOOLING MARKS TO FORWARD SIDE OF FRAME 68.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 68 IAW EO EM-53MR-1907.  THE AIRCRAFT WAS RETURNED TO SERVICE.
